... am also taking 40 mg Omeprazole per day to each acid reflux caused by a sliding Hiatal Hernia. I understand there is a moderate side effect taking this combination of medications but my pharmacist says to take the medications a couple of hours apart and I should be OK? I have never been on a muscle relaxant and very nervous as to what I should expect? Any feedback from the group members is appreciated. Than you in advance
RMG; jUST do as the pharmacist said and it well relax you so that hopefully no severe spasm. it's just when you first start Valium or the generic it seems to hit your system a bit harder like drinking a few beers but by that time hopefully you well be sleeping through this its safe enough you have nothing to really worry about just keep them a few hours a part.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 2 answers
If I slowly stop taking omeprazole, will I feel any side effects such as stomach cramps, leg cramps?
Posted 26 Aug 2012 • 4 answers
Posted 30 Jan 2014 • 1 answer
Posted 3 Mar 2016 • 1 answer
Rabeprazole - I am 80yrs old. I have a large hiatal hernia which causes acid reflux, and I also have
Posted 14 Nov 2016 • 1 answer